MathSciNet Relay Station
MathSciNet bibliographic data
MR1066830 65N30 (65N15 65N55)
Bramble, James H.; Xu, Jinchao Some estimates for a weighted $L^2$ projection. Math. Comp. 56 (1991), no. 194, 463–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement